# SDR C77A202002250016

- Difficulty date: April 26, 2019
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED
R/H FLOOR TRACK P/N 170-03263-001 BETWEEN FRAMES 12 AND 20 WITH A NEW P/N 170-03263-001 FLOOR TRACK. THE FLOOR TRACK WILL BE
REPLACED USING EMBRAER PRODUCTION DRAWINGS. BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A
MAJOR REPAIR.
REV 5: THIS REVISION IS BEING ISSUED TO ADD A STEP BEFORE THE FINAL STEP TO ENSURE AN SDR WAS SUBMITTED FOR THIS REPAIR.FRAME 12 AND 17. 17. X= 168.0", Y= +10.75", Z= -19.3"W.O.#2501964471
